Please use this identifier to cite or link to this item:
Title: A note on Sugihara algebras
Author: Font Llovet, Josep Maria
Rodríguez Pérez, Gonzalo
Keywords: Àlgebra
Anells (Àlgebra)
Rings (Algebra)
Issue Date: 1992
Publisher: Universitat Autònoma de Barcelona
Abstract: In [41 Blok and Pigozzi prove syntactically that RM, the propositional calculus also called R-Mingle, is algebraizable, .and as a consequence there is a unique quasivariety (the so-called equivalent quasivariety semantics) associated to it . In [3] it is stated that this quasivariety is the variety of Sugihara algebras . Starting from this fact, in this paper we present an equational base for this variety obtained as a subvariety of the variety of R-algebras, found in [7] to be associated in the same sense to the calculus Rof relevance logic, and we determine the totally ordered, the subdirectly irreducible, and the simple members of this variety, by using some consequences of the algebraizability of the logic RM (R-Mingle) with which they are associated .
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1992, vol. 36, num. 2, p. 591-599
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)
Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
074360.pdf250.59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.